# SDR ASAA2020010731799

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 42,993 hours, 12,837 cycles
- Engine: Cfmint CFM567B27
- Engine time: 42,992 hours, 12,837 cycles
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Condition: Cracked
- Location: Rt Engine
- Part time: 42,992 hours, 12,837 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF S/O 1010104 N/R-00001, DURING RE-INSPECT OF #2 ENGINE ESN 896776 LPT NOZZLES FOUND PROGRESSION IN CRACKS, 5 EACH FULL CRACKS RADIAL CRACKS ON 2 INTERSECTING, CRACK ON 3, AND 1 AIRFOIL WITH 2 HOLES. REQUIRES REPLACEMENT OF ENGINE REF B737-800 AMM 72-00-00-200-811-F00 FIG 634 SHEET 4. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE REF EBU SHOP W/O 1038248
